# SDR CA021204006

- Difficulty date: November 28, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 4,150 hours
- Engine: Pwa JT15D4
- System (JASC): 3240 · Landing Gear Brake System
- Part: Stator
- Part number: 133893
- Condition: Broken
- Location: Brake Assy
- Component: Brake Assy, Bfgoodrich
- Component part number: 215286
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, WHILE TAXING THE A/C MADE A SUDDEN UNCOMMANDED RT TURN  DUE TO A SEIZED RT WHEEL. MAINTENANCE PERSONAL DETERMINED THE BRAKE ASSY WAS JAMMED ON DUE TO A CRACKED STATOR PLATE. THE BRAKE ASSY WAS RETURNED FOR INVESTIGATION.
